# SDR Y2PA96007

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Amd FALCON
- Aircraft serial: 31
- Engine: Ge CF7002D2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

YIP - LT ENG FLAMED OUT DURING STEADY STATE CLIMB AT 36,000 FT.  A/C DESCENDED AND THE ENG WAS AIRSTARTED PER THE CHECKLIST.  A/C RETURNED, AND MADE A NORMAL TWO ENG LANDING.  PRIOR TO THIS TEST FLT THE ENG UNDERWENT A HOT SECTION INSPECTION, INCLUDING REPLACEMENT OF THE STAGE 1 AND 2 TURBINE AIR NOZZLES AND COMBUSTION LINER.  THE TURBINE ROTOR WAS DYNAMICALLY BALANCED AND TURBINE CASINGS WERE MATCH GROUND TO THE ROTOR.  THE FAN NOZZLE AND FAN EXIT GUIDE VANE WERE ALSO REPLACED.  THE ENG SUCCESSFULLY PASSED THE MAX ALT ACCELERATION TEST AT 31,OOO FT BUT FAILED THE TEST AT 35,000 FT, PER THE GE MM THE A/C CEILING WILL BE RESTRICTED TO 31,000 FT FOR THE NEXT 836 HRS, AT WHICH TIME THE ENG WILL BE OVERHAULED. (M)
